# SDR DALA106763264

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 33,784 hours, 15,171 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA SEAT TRACK AT +Y1292 BETWEEN FR67 & FR69  CORRODED AT FWD SPLICE.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 FIG I L=1.895 W=1.025 D=.063. REPLACED SEAT TRACK FR64 TO 69 IAW SRM 51-42-11. PN D5347218820400.
